# SDR DALA2020090422959

- Difficulty date: September 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 78,650 hours, 15,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND FLIGHT DECK EMERGENCY LIGHTS INOPERATIVE. CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLY, SYSTEM OPERATION IS NORMAL.
